# SDR DALA2021112907315

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 69,252 hours, 25,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 R1 EXTERIOR DOOR HANDLE OUT OF SEQUENCE. CORRECTIVE ACTION: CYCLED R1 DOOR, HANDLE NOW FLUSH. (8095238)
